MathSciNet Relay Station
MathSciNet bibliographic data
MR1062728 (91h:03044) 03C60 (06F20)
Weispfenning, V. Existential equivalence of ordered abelian groups with parameters. Arch. Math. Logic 29 (1990), no. 4, 237–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement